# SDR HNAA2012042300747

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8103
- Aircraft serial: 290
- Aircraft time: 42,176 hours, 48,397 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 NL INDICATOR EXCEEDED LIMITATIONS ON TAKEOFF ROLL.  ABORTED TAKEOFF, ACFT RETURNED TO GATE WITH OUT CALLING MX FIRST.  INDICATOR WAS R & R PRIOR TO DEPARTURE.  SLAVED IN NEW NL GAUGE, NO FIX. R & R NL PROBE IAW MM 72-01-60.
